# SDR SCNA99517

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 440-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND ON THE FLOORBOARDS SUPPORT UPPER SURFACE BETWEEN BS 440 TO 460 RBL 14.  REMOVED FLOORBOARDS SUPPORT AND INSTALLED NEW AND SHIMMED REF SRM 51201.
